MathSciNet Relay Station
MathSciNet bibliographic data
MR652430 20F10 (03D40 20F05)
Gupta, C. K. On the conjugacy problem for $F/R\sp{\prime} $. Proc. Amer. Math. Soc. 85 (1982), no. 2, 149–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement